manuscripta mathematica logo Springer logo

Publisher: Springer

Related content
Volume 113, Number 2, February 2004

all issues

A remark on L2, regularity for minimizers of quasilinear functionals
pp. 143-151(9)
Authors: Di Gironimo, P.; Esposito, L.; Sgambati, L.

On division rings with algebraic commutators of bounded degree
pp. 153-164(12)
Authors: Chebotar, M.A.; Fong, Yuen; Lee, Pjek-Hwee

A generalization of Le Potier’s vanishing theorem
pp. 165-189(25)
Authors: Laytimi, F.; Nahm, W.

Extra regularity for parabolic equations with drift terms
pp. 191-209(19)
Authors: Liskevich, Vitali; Zhang, Qi S.

On double points of immersions of spheres
pp. 239-250(12)
Author: Lippner, Gábor

all issues

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page